# SDR DHL2003604545

- Difficulty date: May 19, 2003
- Submitted: August 23, 2003
- Operation: Air carrier
- Aircraft: N604AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46047
- Aircraft time: 89,636 hours, 28,948 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT PRESSURE BULKHEAD INTERCOSTAL 1.000 AT L-31L, STA 70.000.  STOP DRILLED CRACK AT L-31L, STA 70.000 AND FABRICATED DOUBLER IAW SRM 53-2-0 FIG 1B.  CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8B. INSTALLED DOUBLER IAW SRM 51-1-21 PG 1.
